| Model Number |
UH400U |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that there was a loss of power due to a loose connection during procedure.The black power socket is loose which is leading to an intermittent power loss.No negative impact in state of health reported.